# SDR HNAA2013072600432

- Difficulty date: July 26, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 61,015 hours, 67,966 cycles
- Engine: Pwa PW120
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW120
- Part serial: 120586
- Condition: Power Loss
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

AFTER TAKEOFF, SHORTLY AFTER GEAR RETRACTION, NR 1 ENGINE MADE A LOUD SOUND, THEN NOTICED NR 1 PROP AT APPROX 400 RPM AND TORQUE 125, PLUS FOR APPROX 30-60 SECONDS BEFORE CREW SHUTDOWN ENGINE, AUTOFEATHER SELECTED AND ARMED.  NO UPTRIM INITIATED.  INSPECTED NR 1 ENGINE AND PROP, NO DEFECTS NOTED.  OIL QUANTITY GOOD.  NO LEAKS NOTED. CREW DRY MOTORED ENGINE, NO OBVIOUS DEFECTS HEARD. CREW GROUND RAN ACFT WITH MX MONITORING, ALL TEST COMPLETE.  ALL SYS OPS CHECKED NORMAL PERFORMED NR 1 PROP SPINNER OFF CHECKS IAW MM 61-10-00.  NO DEFECTS NOTED.  OIL LEVEL GOOD.  PERFORMED NR 1 RGB SCAVENGE FILTER AND CHIP DETECTOR INSPECTION, NO CONTAMINATION FOUND.  LEAKED CHECKED GOOD IAW MM 72-01-50.  ENGINE WILL BE R & R.
